# SDR 04FDEA03105

- Difficulty date: November 11, 2004
- Submitted: November 16, 2004
- Operation: Air carrier
- Aircraft: N222FE
- Make and model: Boeing 727233
- Aircraft serial: 20933
- Aircraft time: 52,548 hours, 33,877 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Actuator
- Part number: 65404675
- Part serial: 634
- Condition: Malfunctioned
- Location: Nlg Downlock
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NOSE GEAR WOULD NOT EXTEND DURING APPROACH.  RED NOSE LIGHT ILLUMINATED.  UPON LEVEL OFF IE UNLOADING, THE A/C NOSE GEAR EXTENDED, NORMAL LANDING.  REMOVED AND REPLACED NOSE LANDING GEAR DOWN LOCK ACT, IAW B727-200MM 32-33-011-4, ACFT STILL REQUIRES JACKING FOR OPS CK AND RII.  JACKED ACFT AND PERFORMED RETRACTION TEST PER MM32-33-000-5.  NO DEFECTS FOUND. NO LEAKS FOUND.  OK FOR SERVICE.
